# SDR 2005UALA01473

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 31,798 hours, 11,188 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN THE COCKPIT AND IN THE CABIN.  JUST PRIOR TO SMELL, BOTH MCDU'S DUMPED ALL INFO.  AFTER DESCENT, RECEIVED PITOT HEAT MSG FOR THE CAPT & F/O SIDE.  ACCOMPLISHED HIGH POWER RUN BOTH ENGINES PER JET RUN-UP HANDBOOK. NO SMELLS OR SMOKE WITH PACKS ON AND COCKPIT LIT UP, WINDOW HEAT, PITOT HEAT ON. MCDU'S OPS NORMAL. NO PARTS REPLACED AND NO FURTHER ELECTRICAL SMELL.
